# SDR 97FDEA00154

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300B21A
- Aircraft serial: 742
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 2 Gen Syst
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E, H

## Discrepancy

CLEARING RUNWAY AFTER LANDING, NR 2 GEN DROPPED OFF AT 90 KNOTS ON RUNWAY AND FWC ECAM APPEARED.  STARTED APU AND IT TOOK GEN NR 1 OFF LINE AS WELL.  *S/D*  FOUND SEVERAL MELTED WIRES IN GEN 2 AND EXT POWER BAYS AND STRUCTURAL DAMAGE REQUIRING S/M REPAIR.  STRUCTURAL DAMAGE REPAIRED PER THE SRM ALL DAMAGED WIRING REPAIRED OR REPLACED PER EA 6-2450-32368.
